MAUDE Adverse Event Report: Maquet Cardiovascular LLC VasoView Hemopro 2; Electrosurgical, Cutting & Coagulation & Accessories

Maquet Cardiovascular LLC VasoView Hemopro 2; Electrosurgical, Cutting & Coagulation & Accessories
Model Number VH-4000
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that there was vasoview hemopro 2 malfunction.The customer stated that when the harvester acctivated the vasoview hemopro 2, the t.W.Power supply would beep but it would not provide power/energy to jaws.Happened during case.A pre-test was not done.The power setting on the hemopro power was 3.Patient was in or.Opened up another vasoview hemopro 2 to complete case.No patient effects or delays reported.
 
Additional Manufacturer Narrative
(b)(4).Event site name exceeded character limitations: (b)(6)hospital.Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.

Brand Name
VasoView Hemopro 2
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key50895156
Report Number2242352-2026-0000840
Device Sequence Number17599653
Product Code GEI
UDI-Device Identifier00607567700406
UDI-Public(01)00607567700406(10)3000567719(17)280607
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4000
Device Catalogue NumberVH-4000
Device Lot Number3000567719
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
None
Patient Age72 YR
Patient SexUnknown
Patient Weight233 LB